# SDR C2XA05CL005

- Difficulty date: January 20, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145
- Aircraft serial: 145110
- Aircraft time: 14,282 hours, 10,612 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: W001064324
- Condition: Broken
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT NR 3329 - THE CREW REPORTED THE LANDING GEAR WARNING CAME ON EVERY TIME THE THRUST LEVERS WERE REDUCED ABOVE 15,000 FEET.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND A BROKEN WIRE.  MAINTENANCE REPAIRED WIRE NR W001-0643-24 AND OPERATIONAL CHECKS WERE GOOD.
